American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 71 of 71 found      Go to page: 1 2 3

[61] Adam Stachura. Iterates of holomorphic self-maps of the unit ball in Hilbert space . Proc. Amer. Math. Soc. 93 (1985) 88-90. MR 766533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Reinhold Meise and Dietmar Vogt. Extension of entire functions on nuclear locally convex spaces . Proc. Amer. Math. Soc. 92 (1984) 495-500. MR 760932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Raymundo Alencar, Richard M. Aron and Seán Dineen. A reflexive space of holomorphic functions in infinitely many variables . Proc. Amer. Math. Soc. 90 (1984) 407-411. MR 728358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] V. Wrobel. Analytic functions into Banach spaces and a new characterization for isomorphic embeddings . Proc. Amer. Math. Soc. 85 (1982) 539-543. MR 660600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] J.-F. Colombeau, R. Gay and B. Perrot. Division by holomorphic functions and convolution equations in infinite dimension . Trans. Amer. Math. Soc. 264 (1981) 381-391. MR 603769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] J.-F. Colombeau and B. Perrot. Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types . Trans. Amer. Math. Soc. 258 (1980) 191-198. MR 554328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Kenneth R. Gurganus. $\Phi $-like holomorphic functions in ${\bf C}\sp{n}$ and Banach spaces . Trans. Amer. Math. Soc. 205 (1975) 389-406. MR 0374470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Hugh E. Warren. Analytic equivalence among simply connected domains in $C(X)$ . Trans. Amer. Math. Soc. 196 (1974) 265-288. MR 0358349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Philip J. Boland and Seán Dineen. Convolution operators on $G$-holomorphic functions in infinite dimensions . Trans. Amer. Math. Soc. 190 (1974) 313-323. MR 0407599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Richard Aron and Joseph A. Cima. A theorem on holomorphic mappings into Banach spaces with basis . Proc. Amer. Math. Soc. 36 (1972) 289-292. MR 0317046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] C. E. Rickart. Plurisubharmonic functions and convexity properties for general function algebras . Trans. Amer. Math. Soc. 169 (1972) 1-24. MR 0317055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 71 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia